Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 49, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Apr 7, 2015, 8:02 PM EDT for Bourbon County, Kentucky. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2015, 8:02 PM EDT (00:02 UTC)
- Expired
- Apr 14, 2015, 8:02 PM EDT
- In force
- 7 days
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
216
WGUS43 KLMK 080002
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
802 PM EDT TUE APR 7 2015
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
.Heavy rain over the last several hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-081602-
/O.NEW.KLMK.FL.W.0049.150408T0002Z-000000T0000Z/
/PRSK2.1.ER.150407T2250Z.150408T1600Z.000000T0000Z.NO/
802 PM EDT TUE APR 7 2015
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Stoner Creek at Paris.
* until further notice.
* At 7:51 PM Tuesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by
Wednesday early afternoon.
* Impact...At 20.0 feet...Water enter yards of homes downstream of
water plant. Parts of the Garrard Park flood.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$2 follow-up statements
550
WGUS83 KLMK 081506
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 AM EDT WED APR 8 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC017-082342-
/O.EXT.KLMK.FL.W.0049.000000T0000Z-150408T2342Z/
/PRSK2.1.ER.150407T2250Z.150408T0600Z.150408T1742Z.NO/
1106 AM EDT WED APR 8 2015
The Flood Warning continues for
the Stoner Creek at Paris.
* until this evening.
* At 9:30 AM Wednesday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 18.0 feet...Water floods a few low roads on right bank
of creek.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$
CMC707
WGUS83 KLMK 081828
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 PM EDT WED APR 8 2015
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
KYC017-081858-
/O.CAN.KLMK.FL.W.0049.000000T0000Z-150408T2342Z/
/PRSK2.1.ER.150407T2250Z.150408T0600Z.150408T1646Z.NO/
228 PM EDT WED APR 8 2015
The flood warning is cancelled for
the Stoner Creek at Paris.
* At 2:25 PM Wednesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1:00 PM Wednesday.
* Forecast...The river will continue to fall to 16.0 feet by Thursday
morning.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$
CMCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 7, 7:22 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 7, 7:22 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 722 PM EDT Tue Apr 7 2015 ...Forecast Update... Issued at 722 PM EDT Tue Apr 7 2015 Convective complex is about to get out of the area and will try to get rid of the rest of the thunderstorm watch shortly thereafter. Will still be concerned about heavy rainfall across central KY where some training of moderate to briefly heavy rain showers could occur. After convection ceases later this evening, do expect a dry overnight before another round of convection gets going later in the morning. Previous Update... Issued at 450 PM EDT Tue Apr 7 2015 A bowing segment across southern IN and and far north central KY has developed a few meso-vortices along the leading edge where an isolated tornado will be possible. Severe hail and and pockets of damaging wind will be possible as this feature moves along the I-64 corridor east toward the Louisville Metro. Right now have the line timed into Louisville sometime between 515 PM EDT and 545 PM EDT. Will consider extending the Severe Thunderstorm Watch further to the east if strong convection continues. .SHORT TERM (Now through Wednesday Night)... Issued at 315 PM EDT Tue Apr 7 2015 ...Strong Storms, Including Heavy Rain and Frequent Lightning this Evening... Severe Thunderstorm Watch #28 is in effect for the west central part of the CWA until 8 PM EDT/7 PM CDT. A cluster of storms stretching from the lower Wabash River Valley to the Mo Bootheel will slide into our CWA over the next few hours and into the evening. Given, 1000 to 2500 J/KG of CAPE and marginal deep layer shear, some storm organization is expected to be maintained into the area. Thermal profiles would suggest that marginally severe hail and isolated instances of damaging winds will be possible as DCAPE values are approaching 1000 J/KG. Perhaps the bigger concern will be for storms moving over where heavy rain fell earlier today and the potential for Flash Flooding. PWATs will approach 2 standard deviations above normal this evening. This combined with steady moisture transport from the SW could yield some locally intense rainfall. Things should quiet down fairly quickly this evening with storms waning as we lose of diurnal heating. Expect a relative lull, through the overnight where min Ts will fall into the low and mid 60s. Another round or two of convection is expected again on Wednesday and Wednesday night as we stay on the unstable side of a frontal boundary and moisture transport continues into the region. Instability and shear profiles would suggest that strong storms are possible, however the lack of a focused trigger may limit the severe threat somewhat. Temperatures are expected to warm into the upper 70s and low 80s. Lows Wednesday night will again be in th low and mid 60s. .LONG TERM (Thursday through Tuesday)... Issued at 255 PM EDT Tue Apr 7 2015 Main long-term challenge remains T-storm chances, timing, and impacts Thursday into Friday. Expect deep SW flow on Thursday as a sharp upper shortwave trof kicks a surface low from the central Plains into the Great Lakes. Subtle differences in timing notwithstanding, there is still a decent consensus that the cold front will push through the Ohio Valley after midnight Thursday night, exiting the Bluegrass and Lake Cumberland areas Friday morning. Thursday will feature high-end chance or low-end likely POPs in a juicy warm advection regime. Better chances and stronger storms will accompany the front as it moves through Thursday night. While the main severe threat still appears to be to our north and west, we could have decaying strong storms in the evening, with a wind threat mainly west of Interstate 65. Heavy rain threat will be limited due to this being a somewhat progressive system, but with over an inch of QPF in many of the same areas that have seen the heaviest rains, it won't take much to generate at least nuisance flooding. Transition day on Friday as the front pushes through. POPs will drop off dramatically from west to east, with most of the area going dry by mid-afternoon. Dry and seasonable conditions are expected Friday night through Sunday as high pressure ridges in from the north. Moisture ramps up again late Sunday into early next week ahead of yet another southern stream system. Think that at least a period or two around Monday may be worthy of low-end likely POPs, but that will be better refined with later model runs. Temps continue on the high end of normal, especially by night. && .AVIATION (00Z TAF Update)... Updated at 713 PM EDT Tue Apr 7 2015 The convective complex is pushing through the LEX site now and will continue quickly east. Meanwhile, BWG is only expected to see scattered rain showers in the vicinity. Otherwise, expect VFR conditions with surface winds slowly returning to a SSW direction around 10 mph. Once convection clears this evening, do expect a dry overnight. Another convective complex then looks to get organized over the TAF sites around late morning through mid afternoon. Will mention VCTS for now with best anticipated timing. One other note. If we are able to clear out tonight and winds are too strong to keep things mixed. Some fog will be possible where heavy rain fell today. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........BJS Short Term.....BJS Long Term......RAS Aviation.......BJS
Hazardous weather outlook, Apr 7, 5:10 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 510 PM EDT TUE APR 7 2015 INZ076>079-KYZ032-070>078-081-082-082115- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... BEDFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-084-089>092-KYZ023>031-033>043-045>049-053>057-061>067-082115- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY- INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD 510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/ ...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND ISOLATED INSTANCES OF DAMAGING WINDS. ISOLATED FLASH FLOODING MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF FLOODING...LARGE HAIL OR DAMAGING WINDS THIS EVENING. SPOTTER ACTIVATION MAY AGAIN BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/RAS
In the hours before
Local storm report, Apr 7, 5:47 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN STARLIGHT 38.42N 85.90W
04/07/2015 M4.75 INCH CLARK IN PUBLIC
SINCE 7AM
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:49 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD PALMYRA 38.41N 86.11W
04/07/2015 HARRISON IN PUBLIC
ROADS FLOODED. STREAM OUT OF BANKS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:55 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD SELLERSBURG 38.39N 85.76W
04/07/2015 CLARK IN PUBLIC
WATER A FOOT DEEP ON SHIRLEY AVE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 6:16 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL BRYANTSVILLE 37.72N 84.65W
04/07/2015 E1.75 INCH GARRARD KY TRAINED SPOTTER
&&
MRCLocal storm report, Apr 7, 6:34 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 NNW BUCKEYE 37.73N 84.51W
04/07/2015 E2.75 INCH GARRARD KY EMERGENCY MNGR
&&
TTLocal storm report, Apr 7, 7:08 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
708 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 S CAMP NELSON 37.74N 84.62W
04/07/2015 E1.75 INCH GARRARD KY TRAINED SPOTTER
&&
TTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:18 PM EDT | River Flood Warning | LMK | Ohio | 23 hr |
| Apr 8, 12:12 PM EDT | Special Weather Statement | LMK | Harrison | 33 min |
| Apr 8, 12:26 PM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| Apr 8, 12:37 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 18 min |
| Apr 8, 2:28 PM EDT | Flash Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 37 more | 39 hr |
| Apr 8, 2:41 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Apr 8, 2:55 PM EDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 8, 3:01 PM EDT | Special Weather Statement | LMK | Grayson | 29 min |
| Apr 8, 3:02 PM EDT | Special Weather Statement | LMK | Marion | 33 min |
| Apr 8, 3:23 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Apr 8, 3:28 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 32 min |
| Apr 8, 3:32 PM EDT | Special Weather Statement | LMK | Larue | 33 min |
| Apr 8, 3:51 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Apr 8, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 32 min |
| Apr 8, 4:01 PM EDT | Areal Flood Advisory | LMK | Green, Hart, Larue | 3 hr |
| Apr 8, 4:04 PM EDT | Special Weather Statement | LMK | Marion | 31 min |
| Apr 8, 4:22 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 28 min |
| Apr 8, 4:29 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 31 min |
| Apr 8, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 31 min |
| Apr 8, 4:56 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 29 min |
| Apr 8, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer | 40 min |
| Apr 8, 5:33 PM EDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Apr 8, 5:42 PM EDT | Special Weather Statement | LMK | Mercer | 28 min |
| Apr 8, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 32 min |
| Apr 8, 5:49 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Apr 8, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Apr 8, 5:59 PM EDT | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Nelson and 5 more | 6 hr |
| Apr 8, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Apr 8, 6:32 PM EDT | Special Weather Statement | LMK | Franklin, Woodford | 28 min |
| Apr 8, 6:53 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Apr 8, 6:56 PM EDT | Flash Flood Warning | LMK | Jefferson | 4 hr |
| Apr 8, 7:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Apr 8, 7:15 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Apr 8, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 30 min |
| Apr 8, 7:42 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 28 min |
| Apr 8, 7:55 PM EDT | Special Weather Statement | LMK | Franklin | 30 min |
Nearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.